Alert archive / Idaho / Flood Watches in 2014
Flood Watch 2, NWS Spokane, WA
NWS Spokane, WA issued this flood watch at Feb 10, 2014, 12:58 PM PST for 5 counties in Idaho; 5 counties in Washington. It took effect at Feb 11, 2014, 10:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 10, 2014, 12:58 PM PST (20:58 UTC)
- In effect from
- Feb 11, 2014, 10:00 PM PST
- Expired
- Feb 11, 2014, 1:14 PM PST
- In force
- Issued by
- NWS Spokane, WA
- Flood severity
- None
Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Asotin County, WA, Garfield County, WA, Lincoln County, WA, Spokane County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 94 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 9.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 586 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
851 WGUS66 KOTX 102058 FFAOTX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 1258 PM PST MON FEB 10 2014 ...MINOR FLOODING POSSIBLE ACROSS EASTERN WASHINGTON AND THE CENTRAL AND SOUTHERN IDAHO PANHANDLE THIS WEEK... .TWO SEPARATE STORM SYSTEMS WILL BRING WARMER TEMPERATURES AND VALLEY RAIN TO THE REGION. THE FIRST STORM WILL BE IN THE AREA TUESDAY EVENING INTO WEDNESDAY AND THE SECOND STORM WILL BE THURSDAY EVENING THROUGH FRIDAY EVENING. IDC009-055-057-061-069-WAC003-023-043-063-075-110500- /O.NEW.KOTX.FA.A.0002.140212T0600Z-140215T0800Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENEWAH-KOOTENAI-LATAH-LEWIS-NEZ PERCE-ASOTIN-GARFIELD-LINCOLN- SPOKANE-WHITMAN- INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED... COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW... RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE... JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD... CLARKSTON...ASOTIN...ANATONE...POMEROY...DAVENPORT...ODESSA... WILBUR...REARDAN...SPRAGUE...SPOKANE...AIRWAY HEIGHTS... MEDICAL LAKE...CHENEY...ROCKFORD...LIBERTY LAKE...DEER PARK... PULLMAN...COLFAX...OAKESDALE...ROSALIA...LA CROSSE...UNIONTOWN 1258 PM PST MON FEB 10 2014 ...FLOOD WATCH IN EFFECT FROM TUESDAY EVENING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF IDAHO AND WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...IN IDAHO...BENEWAH...KOOTENAI... LATAH...LEWIS AND NEZ PERCE. IN WASHINGTON...ASOTIN... GARFIELD...LINCOLN...SPOKANE AND WHITMAN. * FROM TUESDAY EVENING THROUGH FRIDAY EVENING * TWO SEPARATE STORM SYSTEMS WILL BRING WARMER TEMPERATURES AND RAIN TO THE LOWER ELEVATIONS OVER THE NEXT SEVERAL DAYS BRINGING WITH THEM THE POSSIBILITY FOR MINOR FLOODING. THE HIGHEST RAINFALL AMOUNTS WILL BE IN THE PALOUSE AND THE VALLEYS OF THE CENTRAL AND SOUTHERN PANHANDLE. THE GROUND IS STILL FROZEN IN MUCH OF THE REGION WHICH WILL INCREASE THE AMOUNT OF RUNOFF FROM THE RAINFALL AND SNOWMELT. * LIKELY IMPACTS FROM THIS EVENT ARE PONDING OF WATER IN LOW-LYING URBAN AND RURAL AREAS WITH POOR INFILTRATION DUE TO FROZEN GROUND...OVERFLOWS AT CULVERTS AND STORM DRAINS THAT ARE PLUGGED WITH ICE AND SNOW...ROADSIDE DITCHES RUNNING FULL...AND RISES ON THE SMALLER CREEKS AND STREAMS IN THE AREA. AREAS THAT DO SEE MINOR OR NUISANCE FLOODING FROM THE FIRST STORM WILL LIKELY SEE ADDITIONAL IMPACTS FROM THE SECOND STORM. AT THIS TIME NO MAINSTEM RIVER FLOODING IS FORECAST FOR THESE TWO STORMS. * FOR ADDITIONAL INFORMATION ON THE LONG TERM FORECAST FOR AREA RIVERS AND STREAMS...PLEASE REFER TO THE HYDROLOGIC OUTLOOK WHICH CAN BE FOUND HTTP://WWW.WRH.NOAA.GOV/OTX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX && THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED...COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...RATHDRUM... ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE...JULIAETTA... KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD...CLARKSTON... ASOTIN...ANATONE...POMEROY...DAVENPORT...ODESSA...WILBUR... REARDAN...SPRAGUE...SPOKANE...AIRWAY HEIGHTS...MEDICAL LAKE... CHENEY...ROCKFORD...LIBERTY LAKE...DEER PARK...PULLMAN...COLFAX... OAKESDALE...ROSALIA...LA CROSSE...UNIONTOWN. $$
3 follow-up statements
126 WGUS66 KOTX 110428 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 828 PM PST MON FEB 10 2014 ...MINOR FLOODING POSSIBLE ACROSS EASTERN WASHINGTON AND THE CENTRAL AND SOUTHERN IDAHO PANHANDLE THIS WEEK... .TWO SEPARATE STORM SYSTEMS WILL BRING WARMER TEMPERATURES AND VALLEY RAIN TO THE REGION. THE FIRST STORM WILL BE IN THE AREA TUESDAY EVENING INTO WEDNESDAY AND THE SECOND STORM WILL BE THURSDAY EVENING THROUGH FRIDAY EVENING. IDC009-055-057-061-069-WAC003-023-043-063-075-111530- /O.CON.KOTX.FA.A.0002.140212T0600Z-140215T0800Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENEWAH-KOOTENAI-LATAH-LEWIS-NEZ PERCE-ASOTIN-GARFIELD-LINCOLN- SPOKANE-WHITMAN- INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED... COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW... RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE... JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD... CLARKSTON...ASOTIN...ANATONE...POMEROY...DAVENPORT...ODESSA... WILBUR...REARDAN...SPRAGUE...SPOKANE...AIRWAY HEIGHTS... MEDICAL LAKE...CHENEY...ROCKFORD...LIBERTY LAKE...DEER PARK... PULLMAN...COLFAX...OAKESDALE...ROSALIA...LA CROSSE...UNIONTOWN 828 PM PST MON FEB 10 2014 ...FLOOD WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH FRIDAY EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF IDAHO AND WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...IN IDAHO...BENEWAH...KOOTENAI...LATAH...LEWIS AND NEZ PERCE. IN WASHINGTON...ASOTIN...GARFIELD...LINCOLN... SPOKANE AND WHITMAN. * FROM TUESDAY EVENING THROUGH FRIDAY EVENING * TWO SEPARATE STORM SYSTEMS WILL BRING WARMER TEMPERATURES AND RAIN TO THE LOWER ELEVATIONS OVER THE NEXT SEVERAL DAYS BRINGING WITH THEM THE POSSIBILITY FOR MINOR FLOODING. THE HIGHEST RAINFALL AMOUNTS WILL BE IN THE PALOUSE AND THE VALLEYS OF THE CENTRAL AND SOUTHERN PANHANDLE. THE GROUND IS STILL FROZEN IN MUCH OF THE REGION WHICH WILL INCREASE THE AMOUNT OF RUNOFF FROM THE RAINFALL AND SNOWMELT. * LIKELY IMPACTS FROM THIS EVENT ARE PONDING OF WATER IN LOW- LYING URBAN AND RURAL AREAS WITH POOR INFILTRATION DUE TO FROZEN GROUND...OVERFLOWS AT CULVERTS AND STORM DRAINS THAT ARE PLUGGED WITH ICE AND SNOW...ROADSIDE DITCHES RUNNING FULL...AND RISES ON THE SMALLER CREEKS AND STREAMS IN THE AREA. AREAS THAT DO SEE MINOR OR NUISANCE FLOODING FROM THE FIRST STORM WILL LIKELY SEE ADDITIONAL IMPACTS FROM THE SECOND STORM. AT THIS TIME NO MAINSTEM RIVER FLOODING IS FORECAST FOR THESE TWO STORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX && THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED...COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...RATHDRUM... ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE...JULIAETTA... KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD...CLARKSTON... ASOTIN...ANATONE...POMEROY...DAVENPORT...ODESSA...WILBUR... REARDAN...SPRAGUE...SPOKANE...AIRWAY HEIGHTS...MEDICAL LAKE... CHENEY...ROCKFORD...LIBERTY LAKE...DEER PARK...PULLMAN...COLFAX... OAKESDALE...ROSALIA...LA CROSSE...UNIONTOWN. $$
248 WGUS66 KOTX 111456 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 656 AM PST TUE FEB 11 2014 ...MINOR FLOODING POSSIBLE ACROSS EASTERN WASHINGTON AND THE CENTRAL AND SOUTHERN IDAHO PANHANDLE THIS WEEK... .TWO SEPARATE STORM SYSTEMS WILL BRING WARMER TEMPERATURES AND VALLEY RAIN TO THE REGION. THE FIRST STORM WILL BE IN THE AREA THIS EVENING INTO WEDNESDAY AND THE SECOND STORM WILL BE THURSDAY EVENING THROUGH FRIDAY EVENING. IDC009-055-057-061-069-WAC003-023-043-063-075-112300- /O.CON.KOTX.FA.A.0002.140212T0600Z-140215T0800Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENEWAH-KOOTENAI-LATAH-LEWIS-NEZ PERCE-ASOTIN-GARFIELD-LINCOLN- SPOKANE-WHITMAN- INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED... COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW... RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE... JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD... CLARKSTON...ASOTIN...ANATONE...POMEROY...DAVENPORT...ODESSA... WILBUR...REARDAN...SPRAGUE...SPOKANE...AIRWAY HEIGHTS... MEDICAL LAKE...CHENEY...ROCKFORD...LIBERTY LAKE...DEER PARK... PULLMAN...COLFAX...OAKESDALE...ROSALIA...LA CROSSE...UNIONTOWN 656 AM PST TUE FEB 11 2014 ...FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF IDAHO AND WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...IN IDAHO...BENEWAH...KOOTENAI...LATAH...LEWIS AND NEZ PERCE. IN WASHINGTON...ASOTIN...GARFIELD...LINCOLN... SPOKANE AND WHITMAN. * FROM THIS EVENING THROUGH FRIDAY EVENING * TWO SEPARATE STORM SYSTEMS WILL BRING WARMER TEMPERATURES AND RAIN TO THE LOWER ELEVATIONS OVER THE NEXT SEVERAL DAYS BRINGING WITH THEM THE POSSIBILITY FOR MINOR FLOODING. THE HIGHEST RAINFALL AMOUNTS WILL BE IN THE PALOUSE AND THE VALLEYS OF THE CENTRAL AND SOUTHERN PANHANDLE. THE GROUND IS STILL FROZEN IN MUCH OF THE REGION WHICH WILL INCREASE THE AMOUNT OF RUNOFF FROM THE RAINFALL AND SNOWMELT. * LIKELY IMPACTS FROM THIS EVENT ARE PONDING OF WATER IN LOW- LYING URBAN AND RURAL AREAS WITH POOR INFILTRATION DUE TO FROZEN GROUND...OVERFLOWS AT CULVERTS AND STORM DRAINS THAT ARE PLUGGED WITH ICE AND SNOW...ROADSIDE DITCHES RUNNING FULL...AND RISES ON THE SMALLER CREEKS AND STREAMS IN THE AREA. AREAS THAT DO SEE MINOR OR NUISANCE FLOODING FROM THE FIRST STORM WILL LIKELY SEE ADDITIONAL IMPACTS FROM THE SECOND STORM. AT THIS TIME NO MAINSTEM RIVER FLOODING IS FORECAST FOR THESE TWO STORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX && THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED...COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...RATHDRUM... ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE...JULIAETTA... KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD...CLARKSTON... ASOTIN...ANATONE...POMEROY...DAVENPORT...ODESSA...WILBUR... REARDAN...SPRAGUE...SPOKANE...AIRWAY HEIGHTS...MEDICAL LAKE... CHENEY...ROCKFORD...LIBERTY LAKE...DEER PARK...PULLMAN...COLFAX... OAKESDALE...ROSALIA...LA CROSSE...UNIONTOWN. THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED...COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...RATHDRUM... ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE...JULIAETTA... KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD...CLARKSTON... ASOTIN...ANATONE...POMEROY...DAVENPORT...ODESSA...WILBUR... REARDAN...SPRAGUE...SPOKANE...AIRWAY HEIGHTS...MEDICAL LAKE... CHENEY...ROCKFORD...LIBERTY LAKE...DEER PARK...PULLMAN...COLFAX... OAKESDALE...ROSALIA...LA CROSSE...UNIONTOWN. $$
419 WGUS66 KOTX 112114 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 114 PM PST TUE FEB 11 2014 ...THE FLOOD WATCH HAS BEEN UPGRADED TO A FLOOD WARNING... IDC009-055-057-061-069-WAC003-023-043-063-075-112215- /O.CAN.KOTX.FA.A.0002.140212T0600Z-140215T0800Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENEWAH-KOOTENAI-LATAH-LEWIS-NEZ PERCE-ASOTIN-GARFIELD-LINCOLN- SPOKANE-WHITMAN- INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED... COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW... RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE... JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD... CLARKSTON...ASOTIN...ANATONE...POMEROY...DAVENPORT...ODESSA... WILBUR...REARDAN...SPRAGUE...SPOKANE...AIRWAY HEIGHTS... MEDICAL LAKE...CHENEY...ROCKFORD...LIBERTY LAKE...DEER PARK... PULLMAN...COLFAX...OAKESDALE...ROSALIA...LA CROSSE...UNIONTOWN 114 PM PST TUE FEB 11 2014 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF IDAHO AND WASHINGTON HAS BEEN UPGRADED TO A FLOOD WARNING. THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED...COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...RATHDRUM... ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE...JULIAETTA... KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD...CLARKSTON... ASOTIN...ANATONE...POMEROY...DAVENPORT...ODESSA...WILBUR... REARDAN...SPRAGUE...SPOKANE...AIRWAY HEIGHTS...MEDICAL LAKE... CHENEY...ROCKFORD...LIBERTY LAKE...DEER PARK...PULLMAN...COLFAX... OAKESDALE...ROSALIA...LA CROSSE...UNIONTOWN. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this flood watch went out at Feb 10, 9:46 AM PST, 3 hours 12 minutes earlier.
Area forecast discussion, Feb 10, 9:46 AM PST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
946 AM PST Mon Feb 10 2014
.SYNOPSIS...
A strong warm front will move into the area today and begin to
scour the cold air out of the valleys, but not before another
round of light to moderate snow is dumped across much of the
region. More fronts will track through the region during the week.
Each will deliver periods of precipitation...however the valleys
will finally change from snow to rain as temperatures climb above
freezing for the first time this month. Meanwhile...significant
snows are expected to fall over most of the mountains.
&&
.DISCUSSION...
Made a few updates this morning. Overnight lows will on the rise. Warm
front with a band of snow is moving quickly across eastern
Washington. Light snow already being reported from KEAT to KGEG.
This should persist for through midday and into the afternoon.
Temperatures and snow levels will gradually rise. 12z models have
slowed down the speed of the warming and keep areas like KEAT/KMWH
mostly as snow til mid afternoon. Did still keep a small mention
of freezing rain late this afternoon in this area, but sw winds
will be increasing and a rain shadow will be forming in this area.
current highlights will remain. /rfox.
&&
.AVIATION...
18Z TAFS: Light snow with IFR vsbys/cigs have quickly spread from
KEAT-KMWH to the KGEG-KCOE corridor as a warm front pushes through.
Radar shows the snow tapering off near KEAT/KMWH, but will continu
through the afternoon near KGEG-KCOE. Another warm front will arrive
tonight with a secondary round of precipitation, most of it in the
form of snow. SW low level flow will create a rain shadow from
KEAT/KMWH with only light pcpn expected, some pockets of -FZRA
possible. Warming will continue across the Palouse with -SNRA in
KPUW and mainly -RA in KLWS. /rfox.
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 29 27 34 33 38 32 / 80 60 40 80 80 50
Coeur d'Alene 31 28 36 32 38 31 / 90 70 50 90 90 60
Pullman 34 31 38 35 41 35 / 80 60 50 90 80 60
Lewiston 39 34 42 37 45 38 / 40 40 50 80 60 60
Colville 30 26 39 33 41 30 / 80 70 60 90 70 40
Sandpoint 30 27 36 32 39 31 / 100 100 70 100 90 70
Kellogg 31 29 36 32 37 32 / 100 100 90 100 90 80
Moses Lake 29 27 38 34 43 32 / 60 10 20 60 40 20
Wenatchee 29 26 38 32 40 33 / 60 10 20 60 40 20
Omak 30 22 38 30 40 27 / 60 20 20 60 40 20
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Winter Weather Advisory until 4 PM PST Tuesday for Northern
Panhandle.
Winter Weather Advisory until 10 AM PST Tuesday for Central
Panhandle Mountains.
WA...Winter Weather Advisory until 4 PM PST Tuesday for Northeast
Mountains.
Winter Weather Advisory until Midnight PST tonight for East
Slopes Northern Cascades.
Winter Weather Advisory until 4 PM PST this afternoon for
Okanogan Highlands.
&&Hazardous weather outlook, Feb 10, 11:24 AM PST, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 1124 AM PST MON FEB 10 2014 IDZ003-026-027-WAZ031>033-111930- IDAHO PALOUSE-LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE- 1124 AM PST MON FEB 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO AND SOUTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT LIGHT SNOW IS LIKELY OVER THE AREA THIS AFTERNOON AND OVERNIGHT. THERE IS THE POTENTIAL FOR POCKETS OF FREEZING RAIN TONIGHT...BEFORE IT CHANGES OVER TO RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH NEXT WEEK WITH HEAVY MOUNTAIN SNOW AND MIXED RAIN AND SNOW IN THE VALLEYS. THERE IS ALSO A THREAT OF FREEZING RAIN AND SLEET ON TUESDAY. GUSTY WINDS ARE ALSO POSSIBLE TUESDAY. WAZ042-111930- EAST SLOPES NORTHERN CASCADES- 1124 AM PST MON FEB 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT SIGNIFICANT SNOW WILL ACCUMULATE TODAY AND TONIGHT FOR TOWNS LOCATED NEAR THE CREST OF THE CASCADES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH NEXT WEEK WITH HEAVY MOUNTAIN SNOW AND MIXED RAIN AND SNOW IN THE VALLEYS. THERE IS ALSO A THREAT OF FREEZING RAIN AND SLEET ON TUESDAY. GUSTY WINDS ARE ALSO POSSIBLE TUESDAY. IDZ001-004-WAZ037-038-111930- NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- 1124 AM PST MON FEB 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT SIGNIFICANT SNOW ACCUMULATIONS WILL BE FOUND ACROSS THE AREA TODAY. THE SNOW WILL TAPER OFF FROM THE WEST THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE MOUNTAINS WILL SEE PERIODS OF HEAVY SNOW ALL WEEK AS THE VALLEYS MIX WITH RAIN. IDZ002-WAZ034>036-041-043-044-111930- COEUR D'ALENE AREA-MOSES LAKE AREA-UPPER COLUMBIA BASIN- SPOKANE AREA-WENATCHEE AREA-OKANOGAN VALLEY-WATERVILLE PLATEAU- 1124 AM PST MON FEB 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT PERIODS OF SNOW WILL BE FOUND ACROSS THE AREA TODAY WITH UP TO 2 INCHES POSSIBLE. THE SNOW WILL TAPER OFF FROM THE WEST DURING THE AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH NEXT WEEK WITH HEAVY MOUNTAIN SNOW AND MIXED RAIN AND SNOW IN THE VALLEYS. THERE IS ALSO A THREAT OF FREEZING RAIN AND SLEET ON TUESDAY. GUSTY WINDS ARE ALSO POSSIBLE TUESDAY.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 5:44 PM PST | Winter Weather Advisory | OTX | Benewah, Bonner, Boundary, Kootenai, Latah, Shoshone | 40 hr |
| Feb 10, 2:52 PM PST | Winter Storm Watch | OTX | Benewah, Bonner, Boundary, Kootenai, Latah, Shoshone | 23 hr |
Nearby
Flood Watches in Idaho, 2014Flood Watches in Washington, 2014Every flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.